# SDR REXA201000300

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 18,082 hours, 15,641 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Splice
- Condition: Damaged
- Location: Anit-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MSG INFLIGHT AFTER TAKEOFF.  REPAIRED SPLICE & TIGHTEN LOOSE GROUND.  OPS CHECK GOOD IAW AMM 30-11-00.
